# SDR SWAA2024030658923

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER PANEL CUTOUT CRACKED AT THE SIX O CLOCK POSITION.<[01] REMOVED DAMAGE PER SRM 53-10-15-2R-4;[02] PERFORMED .040 INSURANCE CUT AFTER NDT PER SRM 53-10-15-2R-4;[03] PREFORMED SURFACE HFEC INSPECTION PART 6 ; 51-00-00 PROCEDURE 23;[04] INSPECTED WORK ABOVE;[05] FABRICATED REPAIR PARTS PER SRM 53-10-15-2R-4;[06] INSPECTED WORK ABOVE;[07] OK TO INSTALL REPAIR PARTS;[08] REPAIRED GROUND POWER PANEL REF SRM 53-10-15-2R-4.;[09] REPAIRED GROUND POWER PANEL REF SRM 53-10-15-2R-4. C/W INSPECTION
